Advances in Pure Mathematics

Vol.5 No.8(2015), Paper ID 57072, 15 pages

DOI:10.4236/apm.2015.58041

 

Period-One Rotating Solutions of Horizontally Excited Pendulum Based on Iterative Harmonic Balance

 

Hui Zhang, Tian-Wei Ma

 

Department of Civil and Environmental Engineering, University of Hawai’i at Mānoa, Honolulu, USA
Department of Civil and Environmental Engineering, University of Hawai’i at Mānoa, Honolulu, USA

 

Copyright © 2015 Hui Zhang, Tian-Wei Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, H. and Ma, T. (2015) Period-One Rotating Solutions of Horizontally Excited Pendulum Based on Iterative Harmonic Balance. Advances in Pure Mathematics, 5, 413-427. doi: 10.4236/apm.2015.58041.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.